Limit theorems for wobbly interval intermittent maps
Volume 261 / 2021
Studia Mathematica 261 (2021), 269-305 MSC: 60F05, 37A50, 37C40. DOI: 10.4064/sm200427-21-11 Published online: 16 August 2021
We consider perturbations of interval maps with indifferent fixed points, which we refer to as wobbly interval intermittent maps, for which stable laws for general Hölder observables fail. We obtain limit laws for such maps and Hölder observables. These limit laws are similar to the classical semistable laws previously established for random processes. One of the examples considered is an interval map with a countable number of discontinuities, and to analyse it we need to construct a Markov/Young tower.